# SDR 96UAL900330

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7446U
- Make and model: Boeing 727222
- Aircraft serial: 21900
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE OB RT 6 INCHES AFT OF VHF ANTENNA HAS THREE CRACKS IN AN AREA 4 INCHES LONG.  *S/D*  CRACKS CONFIRMED TO BE BETWEEN .25 TO .38 INCHES LONG EACH.  CAUSE CONFIRMED AS CORROSION INTERNALLY IN FUSELAGE SKIN AT FAYING SURFACE OF S-28R AND AT ADJACENT INTERCOSTAL.  PORTIONS OF S-28R BETWEEN BS 1050 AND 1070 ALSO CORRODED.  STRINGER REPAIRED PER SRM 53-10-3, SKIN REPAIRED PER SRM 53-30-3.
